Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Upset stomach, heart burn, pain in the middle of the chest, worse on being stressed. Treatment?

My friend told me a very upsetting story this weekend. After she told me, i had a sick feeling in the pit of my stomach. I find it feels like heart burn . It mainly hurts in the middle of my chest . I find its worst when im stressed. I want to learn why and how to cure it. Ive never had this problem since I had a bad break up with my former fiancee.
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Oct 2012
hi..psychosomatic illness is what we call it..but still you should first visit a gastroenterologist to exclude any acid peptic disorder..after that, visit a psychiatrist for some medication although stress-management skill is what needed for you, for example life-style modification and yoga..psychosomatic disorders respond splendidly to don't worry..stress is just another order of have to just cope with it it..have a good health
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor